I can't remember if I have already posted this info and I couldn't find any trace of having done so.
I have found that what has helped my endometriosis the most is Natural Progesterone Cream, prescribed by my doctor. It is not the same as Synthetic Progesterone and is much safer. I have been using the cream for about 2 years and no longer need to get yearly laporoscopies. I have also cut down on my dairy intake due to the excess estrogen levels in dairy which feed endo. I find my calcium in other foods instead.
This is what has worked for me,
Of all of the doctors I've seen none have offered this to me, tell me more about it, please? I'm willing to try anything, right now I'm just practicing better living through chemistry by taking pain meds and I hate to do that all the time. I can't exist on Vicodin.
this was posted from a friend on mine on here she is very knowledgeable. If you have any questions just ask her she knows alot about the cream and it works. Suzanne somers has a book out about his as well.
by Mary 53
54 years old
Minneapolis, - MN
Mood: Mary 53 is coming out of the deep freeze
, Jan 02, 2008 11:46PM
There are several variations on hysterectomy and they are not all created equal. I hear the frustration in the post from "wishIknewthen" and there are times I have felt this way, too. I had a "Radical" or "Complete" hysterectomy in 2000. I had no choice since I had an initial dx of Ovarian cancer. It was the smart thing to do, but I felt in many ways that I was left in a puddle, if you will. The shock to the system if the ovaries are removed is incredible. It is one of those situations that lends itself to the vague yet true sentiment of "It depends on so many things" as to how much you are affected.
But, typically if a woman has the ovaries removed, it will be tougher on the system and it may not show up as a problem initially. It takes about three months for the body to deplete itself of Progesterone and testosterone (I was on a bioidentical patch the day after surgery so ...but I have heard of women having hot flashes just days after the removal of the ovaries if there is no estrogen supplement. Hormones are not necessarily bad things...quite the opposite. In fact, I find myself saying many times that "we are our hormones" and it seems to be so true the more I feel and the more research I do. But, Balance is KEY....Progesterone...testosterone....particularly Progesterone (NOT Progestins...like Provera...a different thing totally, and this is where you will need to do research) to balance the estrogen since if you don't supplement it, you will continue to make it anyway in the form of a strong estrogen called Estrone which is made from a by-product of a substance put out from our body fat. The female body craves estrogen and will get it somehow. The body however is also looking for the Progesterone and the Testosterone and so it is madly sending signals out to find these two missing hormones and when they are not found, havoc can ensue! (sorry....this new format is making me claustraphobic since I cannot re-read what I have already written...please excuse repitition....grrrrrr).
I will wind this up........
We all need to become expert researchers....open mindfulness...ask questions...get other opinions, etc.
Feel free to read my profile. I plan on adding more on the hormone issue when I have time this weekend....ah, I was going to say make sure you maintain a good lifestyle...but, here I am posting at midnight and I have to get up at 5:30am!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.